MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLER

LIFE SPINE PROLIFT; INSTALLER
Model Number L151-690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device, it is likely that the root cause of the failure mood was insufficent mechnical properites to withstand the impact forces that were applied while removing the implant.The impact forces may have exceeded the mechanical properties due to potential off axis loading or a tight disc space.In addition, the installer featured some rust propagation, indicating the instrument was likely left wet following sterilization for an extended duration.This rust likely exacerbated the compromise of the specific joint, contributing to the fracture seen.
 
Event or Problem Description
It was stated that, "prolift inserter broke off during removal of cage.".

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
10565 yellowstone drive
huntley, IL 60142
8478846117
MDR Report Key25221443
Report Number3004499989-2026-00023
Device Sequence Number13262250
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011(10)CNW23031R
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL151-690
Device Lot NumberCNW23031R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown